Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 152, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 22, 2016, 2:28 PM CDT for Carroll County, Henderson County, Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 2:28 PM CDT (19:28 UTC)
- Expired
- Jul 22, 2016, 3:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, TN, Henderson County, TN
The radar
The Memphis radar (KNQA), 145 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:30 PM CDT | TSTM WND DMG | Lexington, TN | A FEW LARGE TREES DOWN ON HOUSTON ROAD AND ROCK SPRING ROADS AROUND THE LEXINGTON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
851
WUUS54 KMEG 221928
SVRMEG
TNC017-077-222015-
/O.NEW.KMEG.SV.W.0152.160722T1928Z-160722T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
228 PM CDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN WESTERN TENNESSEE...
HENDERSON COUNTY IN WESTERN TENNESSEE...
* UNTIL 315 PM CDT
* AT 228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARKERS
CROSSROADS...OR 9 MILES NORTHWEST OF NATCHEZ TRACE STATE PARK...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...NATCHEZ TRACE STATE FOREST...
NATCHEZ TRACE STATE PARK...WILDERSVILLE...BARGERTON...
PARKERS CROSSROADS...DARDEN...CLARKSBURG...HURON...SAND RIDGE...
CHESTERFIELD...UNION CROSS...PARKER'S CROSS ROADS...JUNO...
TIMBERLAKE...YUMA...ROCK HILL...HINSON SPRINGS...
MOUNT GILEAD AND CEDAR GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3556 8822 3555 8822 3554 8854 3559 8857
3585 8856 3588 8828 3563 8819 3563 8820
3562 8819 3561 8819
TIME...MOT...LOC 1928Z 332DEG 17KT 3581 8842
HAIL...1.00IN
WIND...60MPH
$$
JOHNSON1 follow-up statement
564
WWUS54 KMEG 221944
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
244 PM CDT FRI JUL 22 2016
TNC017-221953-
/O.CAN.KMEG.SV.W.0152.000000T0000Z-160722T2015Z/
CARROLL TN-
244 PM CDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3556 8822 3555 8822 3554 8854 3559 8857
3580 8850 3580 8825 3563 8819 3563 8820
3562 8819 3561 8819
TIME...MOT...LOC 1943Z 348DEG 14KT 3571 8835
$$
TNC077-222015-
/O.CON.KMEG.SV.W.0152.000000T0000Z-160722T2015Z/
HENDERSON TN-
244 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR HENDERSON COUNTY...
AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NATCHEZ TRACE
STATE FOREST...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE STATE PARK...
WILDERSVILLE...BARGERTON...PARKERS CROSSROADS...DARDEN...HURON...
SAND RIDGE...CHESTERFIELD...UNION CROSS...PARKER'S CROSS ROADS...
JUNO...TIMBERLAKE...ROCK HILL...HINSON SPRINGS...WARRENS BLUFF...
SHADY HILL AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3556 8822 3555 8822 3554 8854 3559 8857
3580 8850 3580 8825 3563 8819 3563 8820
3562 8819 3561 8819
TIME...MOT...LOC 1943Z 348DEG 14KT 3571 8835
HAIL...1.00IN
WIND...60MPH
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:05 PM CDT, 23 minutes earlier.
Area forecast discussion, Jul 22, 2:05 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
205 PM CDT FRI JUL 22 2016
.DISCUSSION...
Short term....convection underway and more scattered in coverage
thanks to descending outflow boundary along the KY/TN
border...verifying that it does not take much of a trigger to get
storms in this airmass. Short term models suggest activity
remaining isolated across the east and south through the night.
Mesoanalysis shows MLCAPE near 4000 j/kg and downdraft CAPE
values exceeding 1000 j/kg across the region...hinting to the
damaging wind threat.
As far as the heat most locations in the Excessive Heat Warning
and Heat Advisory have reached 110F or 105F respectively. The
warning will expire by 8pm...at which time the Heat Advisory
will take over through tomorrow.
Saturday and Sunday...current and anticipated precipitation
outflows should bring overall high temperatures down a degree or
two this weekend along with a slight reduction in dewpoints. This
may be enough for a few eastern counties to stay below 105F
advisory criteria...plan on letting the midnight crew assess any
cancellations. Convection will again be scattered in nature with
a few pulse strong/severe storms possible during peak heating.
Next week...models still in agreement that the upper 598DM High
Center will retrograde across the High Plains and into the
Rockies...allowing a low amplitude upper trough to set-up across
the Midwest. This will in turn drive a weak cold front down into
the Lower Ohio Valley...likely to stall and be the main focus for
daily convection. The slightly stronger upper flow will bring a
better chance for more organized storms to clip the northern
Midsouth counties...with activity remaining more popup farther
south. Have left pops near 50 percent each day...but may have to
be raised by the end of the work week. Temperatures through the
period will start off in the low to mid 90s...prompting potential
heat headlines for portions of the area...but by Thursday believe
max heat indices will fall below the 105F criteria areawide.
JAB
&&
.AVIATION...
/18z TAFs/
A loosely organized complex of thunderstorms will move south
across western TN and northeast AR this afternoon, with more
isolated air mass thunderstorms over the remainder of the Mid-
South. The western extent of this complex is uncertain, so will
continue VCTS remarks at most terminals. These thunderstorms may
result in tempo reductions in visibility/ceilings and will
produced localized, short-lived wind gusts in excess of 40 kts.
Thunderstorm chances are expected to decrease from north to south
by early evening, with generally VFR conditions anticipated
overnight. However, brief, light fog will be possible at KMKL
around sunrise.
Johnson
&&
.MEG Watches/Warnings/Advisories...
AR...Excessive Heat Warning until 8 PM CDT this evening for Clay-
Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
Heat Advisory from 8 PM this evening to 8 PM CDT Saturday for
Clay-Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
MO...Excessive Heat Warning until 8 PM CDT this evening for Dunklin-
Pemiscot.
Heat Advisory from 8 PM this evening to 8 PM CDT Saturday for
Dunklin-Pemiscot.
MS...Excessive Heat Warning until 8 PM CDT this evening for Coahoma-
DeSoto-Tunica.
Heat Advisory from 8 PM this evening to 8 PM CDT Saturday for
Coahoma-DeSoto-Tunica.
Heat Advisory until 8 PM CDT Saturday for Alcorn-Benton MS-
Calhoun-Chickasaw-Itawamba-Lafayette-Lee MS-Marshall-Monroe-
Panola-Pontotoc-Prentiss-Quitman-Tallahatchie-Tate-Tippah-
Tishomingo-Union-Yalobusha.
TN...Excessive Heat Warning until 8 PM CDT this evening for Dyer-Lake-
Lauderdale-Obion-Shelby-Tipton.
Heat Advisory from 8 PM this evening to 8 PM CDT Saturday for
Dyer-Lake-Lauderdale-Obion-Shelby-Tipton.
Heat Advisory until 8 PM CDT Saturday for Benton TN-Carroll-
Chester-Crockett-Decatur-Fayette-Gibson-Hardeman-Hardin-
Haywood-Henderson-Henry-Madison-McNairy-Weakley.
&&Hazardous weather outlook, Jul 22, 8:12 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 812 AM CDT FRI JUL 22 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-231515- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 812 AM CDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT HAZARDOUS LEVELS OF HEAT ARE FORECAST FOR ALL OF THE MIDSOUTH TODAY. MIDDAY AND AFTERNOON HEAT INDICES WILL RANGE FROM 105 OVER NORTHEAST MISSISSIPPI...TO AROUND 112 DEGREES ALONG AND JUST WEST OF THE MISSISSIPPI RIVER. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. LOCALLY HEAVY RAINFALL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MIDDAY AND AFTERNOON HEAT INDICES WILL RANGE FROM 105 TO 110 DEGREES SATURDAY...AND ABOVE 100 DEGREES INTO EARLY NEXT WEEK. THE CHANCES FOR THUNDERSTORMS INCREASE TOWARD THE MIDDLE OF NEXT WEEK...WITH A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JAB
In the hours before
Special weather statement, Jul 22, 12:38 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1238 PM CDT FRI JUL 22 2016
TNZ004-022-221800-
BENTON TN-HENRY TN-
1238 PM CDT FRI JUL 22 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...
NORTH CENTRAL BENTON COUNTY IN WESTERN TENNESSEE...
NORTHERN HENRY COUNTY IN WESTERN TENNESSEE...
AT 1237 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40
MPH WAS LOCATED NEAR MURRAY IN SOUTHWEST KENTUCKY. STRONG NORTHERLY
OUTFLOW WINDS WILL PRECEDE THESE THUNDERSTORMS AS THEY MOVE SOUTH AT
20 MPH.
PEOPLE IN NORTH CENTRAL BENTON AND NORTHERN HENRY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3627 8848 3650 8849 3650 8806 3647 8805
3644 8806 3632 8796
TIME...MOT...LOC 1737Z 344DEG 16KT 3649 8830
JOHNSONSpecial weather statement, Jul 22, 1:04 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
104 PM CDT FRI JUL 22 2016
TNZ004-022-221845-
BENTON TN-HENRY TN-
104 PM CDT FRI JUL 22 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
NORTHERN BENTON COUNTY IN WESTERN TENNESSEE...
HENRY COUNTY IN WESTERN TENNESSEE...
AT 103 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR PARIS LANDING STATE PARK.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN NORTHERN BENTON AND HENRY COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3613 8792 3615 8825 3615 8850 3650 8849
3649 8805 3647 8805 3644 8806 3642 8804
3637 8800 3634 8797 3631 8795 3627 8794
3622 8795 3618 8793 3617 8792
TIME...MOT...LOC 1803Z 333DEG 19KT 3649 8818
JOHNSONSpecial weather statement, Jul 22, 1:51 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 151 PM CDT FRI JUL 22 2016 TNZ020-021-052-221930- CARROLL TN-MADISON TN-GIBSON TN- 151 PM CDT FRI JUL 22 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 230 PM CDT FOR... SOUTHWESTERN CARROLL COUNTY IN WESTERN TENNESSEE... NORTHEASTERN MADISON COUNTY IN WESTERN TENNESSEE... SOUTHEASTERN GIBSON COUNTY IN WESTERN TENNESSEE... AT 150 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR FAIRVIEW AND MEDINA. THIS STORM WAS MOVING SOUTH AT 15 MPH. HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHWESTERN CARROLL...NORTHEASTERN MADISON AND SOUTHEASTERN GIBSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3567 8890 3590 8889 3592 8869 3569 8861 TIME...MOT...LOC 1850Z 343DEG 10KT 3582 8879 JOHNSON
Special weather statement, Jul 22, 1:54 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 154 PM CDT FRI JUL 22 2016 TNZ003-004-021-221945- CARROLL TN-WEAKLEY TN-HENRY TN- 154 PM CDT FRI JUL 22 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 245 PM CDT FOR... NORTHWESTERN CARROLL COUNTY IN WESTERN TENNESSEE... SOUTHEASTERN WEAKLEY COUNTY IN WESTERN TENNESSEE... SOUTHWESTERN HENRY COUNTY IN WESTERN TENNESSEE... AT 153 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER GLEASON...OR 9 MILES NORTHWEST OF MCKENZIE HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHWESTERN CARROLL...SOUTHEASTERN WEAKLEY AND SOUTHWESTERN HENRY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3633 8874 3631 8853 3609 8841 3609 8873 TIME...MOT...LOC 1853Z 334DEG 11KT 3622 8865 JOHNSON
Special weather statement, Jul 22, 2:10 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 210 PM CDT FRI JUL 22 2016 TNZ021-054-222000- CARROLL TN-HENDERSON TN- 210 PM CDT FRI JUL 22 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 300 PM CDT FOR... CENTRAL CARROLL COUNTY IN WESTERN TENNESSEE... NORTHERN HENDERSON COUNTY IN WESTERN TENNESSEE... AT 210 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES SOUTHWEST OF HUNTINGDON. THIS STORM WAS MOVING SOUTH AT 20 MPH. HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CENTRAL CARROLL AND NORTHERN HENDERSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3563 8820 3563 8860 3609 8864 3609 8841 TIME...MOT...LOC 1910Z 338DEG 15KT 3592 8849 JOHNSON
Special weather statement, Jul 22, 2:21 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
221 PM CDT FRI JUL 22 2016
TNZ052-053-222000-
MADISON TN-CHESTER TN-
221 PM CDT FRI JUL 22 2016
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...
MADISON COUNTY IN WESTERN TENNESSEE...
NORTHWESTERN CHESTER COUNTY IN WESTERN TENNESSEE...
AT 220 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR JACKSON.
HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN MADISON AND NORTHWESTERN CHESTER COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3543 8853 3543 8898 3567 8903 3567 8902
3575 8894 3576 8872
TIME...MOT...LOC 1920Z 336DEG 19KT 3565 8879
JOHNSONThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:08 AM CDT | Excessive Heat Warning | MEG | Dyer, Lake, Lauderdale, Obion, Shelby, Tipton | 12 hr |
| Jul 22, 8:08 AM CDT | Heat Advisory | MEG | Dyer, Lake, Lauderdale, Obion, Shelby, Tipton | 50 hr |
| Jul 22, 12:38 PM CDT | Special Weather Statement | MEG | Henry | 22 min |
| Jul 22, 1:04 PM CDT | Special Weather Statement | MEG | Henry | 41 min |
| Jul 22, 1:51 PM CDT | Special Weather Statement | MEG | Madison | 39 min |
| Jul 22, 1:54 PM CDT | Special Weather Statement | MEG | Weakley | 51 min |
| Jul 22, 2:10 PM CDT | Special Weather Statement | MEG | Carroll, Henderson | 50 min |
| Jul 22, 2:19 PM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henderson, Henry, Madison, Weakley | 2 hr |
| Jul 22, 2:21 PM CDT | Special Weather Statement | MEG | Madison | 39 min |
| Jul 22, 3:11 PM CDT | Special Weather Statement | MEG | Decatur | 49 min |
| Jul 22, 3:19 PM CDT | Special Weather Statement | MEG | Haywood | 41 min |
| Jul 22, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.